# SDR FDEA2018111973268

- Difficulty date: November 17, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Bs 1897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN  DECK CARGO COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND WITH CORROSION AT   STATION 1897 X = 58.  MAIN DECK CARGO AFT FLOOR PANEL SUPPORT AT STATION 1897, X = 58. CORROSION   REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R, FIGURE 206. FLOOR PANEL   SUPPORT AT STATION 1887 TO STATION 2007, X = 58 REMOVED AND REPLACED AS PER AMM 20-  50-02, FLOOR PANEL SUPPORT PART NUMBER : AGA 7551-503 FABRICATED BY MACHINING AS   PER DOUGLAS DRAWING AGA 7551 REV G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
